I was recently with diagnosed with multiple sclerosis. My vitamin D level sucks so my doctor has put me on 50,000 units of vitamin D three times a week. I know some people have experienced an adrenaline rush from such a high dosage but I am feeling very fatigued. Could the fatigue be from the high dosage of vitamin D or could it be a result of my MS?
I don't have ms but I have low vitamin d and and always makes me tired taking d vitamin on the contrary I am suffering from insomnia from too much b12. And had severe rush of adrenaline and heart racing from b12 for mnths after one injection. So I would think its vitamin d. Thanks Melissa
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Nov 2009 • 2 answers
Posted 24 Nov 2010 • 63 answers
Posted 5 Mar 2014 • 4 answers
Posted 11 Sep 2016 • 0 answers
Posted 22 Apr 2017 • 0 answers